Hoping some of you lovely folks can help or advise? my partner has just been prescribed rasagiline to take alongside his co-careldopa and is currently experiencing quite severe side effects; including dry mouth, joint pain but mainly hallucinations. It is too early to determine any improvement in his motor symptoms but he is finding the side effects quite distressing. Does anyone have experience of this drug that they would be willing to share? Do the side effects settle with time? Are they worth putting up with for the improvement in motor function? Thank you
Welcome back to the forum.
I’m sorry you haven’t heard from the community as yet, I’m sure someone will chime in soon with their own advice. There has been a lot of conversation around rasagiline and many people have experienced side affects like your partner. You may find it useful to look at some of the threads that have explored this topic in the past and perhaps share your question on one of them - I’ve listed a few threads below:
Additionally, we also have listed some general information about side effects in our our information about individual Parkinson’s drugs which you can find here: https://www.parkinsons.org.uk/information-and-support/parkinsons-drugs
Lastly, please remember that you can give our confidential helpline a call on 0808 800 0303 and speak to one of our advisers about your partners situation and they’ll be able to offer you more support on this.
I hope you find this useful.
Thank you Reah. We ended up speaking to the GP and he has stopped taking it. Hallucinations have gone away
@dkn Aw, that’s great news! Let’s hope they stay away permanently.